Predictors of axillary lymph node metastasis in breast cancer: a systematic review

Patani, N.R. and Dwek, Miriam and Douek, M. (2007) Predictors of axillary lymph node metastasis in breast cancer: a systematic review. European Journal of Surgical Oncology, 33 (4). pp. 409-419. ISSN 0748-7983

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.ejso.2006.09.003
Item Type: Article
Subjects: University of Westminster > Science and Technology > Life Sciences, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 08 Feb 2007
Last Modified: 15 Dec 2009 10:39
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/3158

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)